# SDR USAA980546

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 342
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .03125 INCH CRACK AT LOWER AFT CORNERS FORWARD ENTRY DOOR STATION 342 WL 208.1 SKIN FUSELAGE.  CUT OUT CRACKED AREA FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER AND TRIPLER PER BOEING DRAWING 65C27257 AND EA 62845.  (M)
